# SDR AALA981193

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER T/E CHORD ON RT HORIZ STAB HAS CORROSION APPROX 16 INCHES INBOARD OF NR 7 ELEV HINGE.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER PER ESO DATED 6/10/98.  (M)
